On the continuity of the Nemyckii operator in Orlicz spaces
Doklady Akademii Nauk, Tome 140 (1961) no. 3, pp. 543-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_140_3_a7,
author = {I. V. Shragin},
title = {On the continuity of the {Nemyckii} operator in {Orlicz} spaces},
journal = {Doklady Akademii Nauk},
pages = {543--545},
year = {1961},
volume = {140},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_140_3_a7/}
}
I. V. Shragin. On the continuity of the Nemyckii operator in Orlicz spaces. Doklady Akademii Nauk, Tome 140 (1961) no. 3, pp. 543-545. http://geodesic.mathdoc.fr/item/DAN_1961_140_3_a7/